University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A GEOMETRIC MODEL OF THE NONLINEAR EQUILIBRATION OF 2-DIMENSIONAL EADY WAVES

CULLEN, MJP and ROULSTONE, I (1993) A GEOMETRIC MODEL OF THE NONLINEAR EQUILIBRATION OF 2-DIMENSIONAL EADY WAVES JOURNAL OF THE ATMOSPHERIC SCIENCES, 50 (2). pp. 328-332.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
CULLEN, MJPUNSPECIFIEDUNSPECIFIED
ROULSTONE, Ii.roulstone@surrey.ac.ukUNSPECIFIED
Date : 15 January 1993
Identification Number : 10.1175/1520-0469(1993)050<0328:AGMOTN>2.0.CO;2
Uncontrolled Keywords : Science & Technology, Physical Sciences, Meteorology & Atmospheric Sciences, METEOROLOGY & ATMOSPHERIC SCIENCES, INCORPORATING MOMENTUM DIFFUSION, FRONTOGENESIS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:11
Last Modified : 17 May 2017 14:54
URI: http://epubs.surrey.ac.uk/id/eprint/830365

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800